Inventiones mathematicae

, Volume 66, Issue 3, pp 469–480 | Cite as

New examples of manifolds with strictly positive curvature

  • J. -H. Eschenburg

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Aloff, S., Wallach, N.R.: An infinite family of distinct 7-manifolds admitting positively curved Riemanninan structures. Bull. Amer. Math. Soc.81, 93–97 (1975)Google Scholar
  2. 2.
    Berard Bergery, L.: Les Variétés Riemanniennes homogènes simplement connexes de dimension impair à courbure stictement positive. J. Math. Pures Appl.55, 47–68 (1976)Google Scholar
  3. 3.
    Berger, M.: Les Variétés Riemanniennes homogènes normales simplement connexes à courbure strictement positive. Ann. Scuola Norm. Sup. Pisa15, 179–246 (1961)Google Scholar
  4. 4.
    Bott, R.: An application of the Morse Theory to the topology of Lie groups. Bull. Soc. Math. France84, 251–281 (1956)Google Scholar
  5. 5.
    Borel, A.: Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts. Ann. of Math.57, 115–207 (1953)Google Scholar
  6. 6.
    Borel, A.: Topology of Lie groups and characteristic classes. Bull. Amer. Math. Soc.61, 397–432 (1955)Google Scholar
  7. 7.
    Gromoll, D., Meyer, W.: An exotic sphere with nonnegative sectional curvature. Ann. of Math.100, 401–406 (1974)Google Scholar
  8. 8.
    Huang, H.-M.: Thesis. Stony Brook 1976Google Scholar
  9. 9.
    O'Neill, B.: The fundamental equations of a submersion. Michigan Math. J.23, 459–469 (1966)Google Scholar
  10. 10.
    Wallach, N.R.: Compact homogeneous Riemannian manifolds with strictly positive curvature. Ann. of Math.96, 277–295 (1972)Google Scholar

Copyright information

© Springer-Verlag 1982

Authors and Affiliations

  • J. -H. Eschenburg
    • 1
  1. 1.Mathematisches Institut der WWUMünsterFederal Republic of Germany

Personalised recommendations